# SDR BAGA2025013100009

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N232BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55271
- Aircraft time: 2,885 hours, 1,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER FUEL LEAK SUSPECTED" MESSAGE AFTER TAKE OFF IN CLIMB. RETURNED TO THE DEPARTURE AIRPORT. PERFORMED INSPECTION OF AIRCRAFT WITH NO EVIDENCE OF FUEL LEAK, VERIFIED FUEL LOAD PER FIM. NO FAULTS NOTED.
